# SDR DALA2017050803632

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 74,481 hours, 56,488 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Loose
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE ACCESS DOOR CAMLOCK RECEPTICALS LOOSE AND MISSING ON TAILCONE. DOOR CONTAMINATED WITH HYDRAULIC FLUID. REPLACED THE RECEPTICALS. OK FOR SERVICE. FOUND HYD LEAK AND REPAIRED.
